# SDR ASAA2023092245239

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,970 hours, 1,733 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2496M44P02
- Part serial: GRT45326
- Condition: Failed
- Location: #1 Engine
- Part time: 1,681 hours, 519 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT MSG 80-43511 "STARTER AIR VALVE (SAV) IS FAILED OPEN" SHOWS INACTIVE. GROUNDED - YES. REF. IFIM G80-00-00-810-833 SAV FAILED ACTUATOR TEST. REMOVED AND REPLACED #1 ENG SAV REF. AMM 80-11-02 LEAK CHECK, OPS CHECK GOOD. SEAMC DAVE NOTIFIED FOR GROUND VERIFICATION PASS.
